# SDR DHL2005741516

- Difficulty date: April 25, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 28L CORRODED AT FS STA 1013.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS ON STR 28L AT FUSE 1013 IAW B727 SRM 51-10-6 AN 53-10-1.  CUT OUT DAMAGED AREA SIZE 12" ON STR 28L AT STA 1013 IAW B727 SRM 53-10-3 FIG 1.  FABRICATED STRINGER FROM BAC 1498-132 SIZE 12" PO 424628 AN 2 EA SPLICES FROM BAC 1498-144 SIZE 12" PO NR 335792 IAW B727 SRM 53-10-3 FIG 1.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED STRINGER REPAIR IAW B727 SRM 53-10-3 FIG 1.
